MathSciNet Relay Station
MathSciNet bibliographic data
MR28057 14.0X
Chow, Wei-Liang On the geometry of algebraic homogeneous spaces. Ann. of Math. (2) 50, (1949). 32–67.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement